# SDR FDEA201107293024

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 661 19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA VERTICAL SCRIBE LINES RUNNING INTO LAP SEAM AT S19R AND BUTT JOINT AT BS 661.  ACCOMPLISHED EA F-5330-152621,  MAJOR REPAIR.
